A lemma of Stark.
Journal für die reine und angewandte Mathematik, Tome 265 (1974), p. 201
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__265_151412,
author = {Ezra Brown},
title = {A lemma of {Stark.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {201--201},
year = {1974},
volume = {265},
zbl = {0276.12007},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__265_151412/}
}
Ezra Brown. A lemma of Stark.. Journal für die reine und angewandte Mathematik, Tome 265 (1974), p. 201. http://geodesic.mathdoc.fr/item/JRAM_1974__265_151412/